# SDR YENA2022120501204

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N3008J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55099
- Aircraft time: 4,263 hours, 1,596 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 931-973
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1484, RDU-BOS. 'WHILE PERFORMING INSPECTION PER TASK CARD BD500-538005 FOUND LONGERON BETWEEN FRAME FS973.0 AND FS931.0 CRACKED APPROX 20IN AIRCRAFT LEFT-HAND SIDE; C/W ON WO 1219695 W/ EC ACSS-982-01.'
